Log in

I forgot my password

Latest topics
» Acupuncture advice please
Yesterday at 6:08 pm by fairlight10

» Please tell me this can get better
Yesterday at 2:10 am by anon99

» Lichen Sclerosus
Fri Feb 16, 2018 2:47 am by ryn207

» MAY HAVE FOUND A CURE- PLEASE READ
Thu Feb 15, 2018 10:04 pm by infinitelywondering

» my rock bottom, psychological effects of vulvodynia, I told him he can leave me
Wed Feb 14, 2018 6:43 am by renegade_magdalena

» Some interesting information about nerve pain in general
Wed Feb 14, 2018 3:58 am by Athena

» Sore after using dilator for first time in a year
Wed Feb 14, 2018 3:45 am by Athena

» What helped me
Wed Feb 14, 2018 3:38 am by Athena

» NO PAIN DURING SEX
Wed Feb 14, 2018 3:33 am by Athena

MAY HAVE FOUND A CURE- PLEASE READ

Thu Feb 15, 2018 10:04 pm by infinitelywondering

Dear all,

Today has been the day I've been waiting for. The day something FINALLY makes sense.
I've been told countless times that I've got nerve damage or a muscular condition, yet none of the specific treatments have helped me. My GP suggested attacking this from a different angle so referred me to a dermatologist specialist


after having a vestibulectomy with no success, I decided to visit …

Comments: 0

NO PAIN DURING SEX

Sat Feb 10, 2018 12:18 am by rockylife

I HAVE NO PAIN DURING SEX, BUT I FEEL THIS BURNING SENSATION ALL DAY JUST BESIDE THE VAGINAL OPENING. DO I REALLY HAVE A VULVODYNIA? I'M CONFUSED.

Comments: 2

Newby not sure where to turn

Thu Feb 01, 2018 3:32 pm by Cerjo87

Hi this is all very new to me , well the talking about it bit is , the pain while having sex and also the uncomfortable feelings after and feeling like I have  sistitus most of the time I’m very used to , I’ve suffered for 7 years now I’m only 30 . Finally after all this time the doctors or should I say my gp has said I have Vulvodynia and have givin me gabapentin to try .i told her I’d …

Comments: 4

Looking for a friend..... and new problems

Sat Jan 06, 2018 11:38 pm by infinitelywondering

Hi everyone,

I hope you're doing well.

I hate to say this, but I feel beaten down and terribly alone. I had a vestibulectomy surgery about 6 months ago and I was absolutely praying it would work. It didn't.

6 months later and here I am, sitting on my bedroom floor crying my eyes out because I know I'll never be able to have painfree sex. I don't know what to do and just need a friend Sad



Comments: 8

Newbie to the site

Sun Jul 30, 2017 12:16 am by Ksa

Hello. Thank you for this wonderful site. I'm currently under the care of a dr in Phoenix that specializes in vaginal disorders. I will probably be on a suppository of estridol the rest of my life and I am currently on medications for a rare form of vaginitis that's pretty unheard of for my age. My vagina literally hates me. I've struggled with vulvadynia for 20 years, the duration of my …

Comments: 4

Vulvodynia from #metoo media coverage

Thu Jan 25, 2018 9:01 pm by dooleyhornberg

I am wondering if anyone else in this forum has experience an increase or flare up in their vulvodynia as a result of the coverage of the sexual abuse scandals in Hollywood, DC, and the recent gymnastics scandal. I have definitely had a flare up.

Comments: 0

So frustrating!!

Thu Jan 04, 2018 1:15 am by Hannah77

Well I'm back in pain after 7 years of pain free days.
I was diagnosed with vulvodynia when I was 17. I suffered for three years with horrible burning all day, painful sex with my boyfriend and just pure misery Sad I went into a spontaneous remission when I was 20. I'm still not sure how the pain stopped but all the sudden I could go an entire day without thinking of my vagina, sex started to …

Comments: 3

Looking for suggestions or encouragement

Sat Jan 13, 2018 12:10 am by ryn207

Hi there. I'm 25 and have been dealing with this for over a year and a half and I'm really starting to lose hope this will ever stop.

In July of 2016 I had a yeast infection. When Monistat didn't work I went to my gynecologist who prescribed Diflucan. When the itching didn't stop she retested me and found that my yeast infection was gone, but I now had a bacterial infection. After taking the …

Comments: 4

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 11


new medication..Lyrica!

Go down

new medication..Lyrica!

Post  ilovebaxter1 on Mon Nov 12, 2012 5:01 am

Hello everyone! i recently tried a few medications to help with the itchiness and irritation from my v.. neurotin, decipramine, and now Lyrica! I've read good things about it so i'm crossing my fingers and I am currently up to 100 mgs.

Anyone have any success with this medication? Smile

ilovebaxter1

Posts : 47
Join date : 2011-09-13
Age : 26
Location : Boston

View user profile

Back to top Go down

Re: new medication..Lyrica!

Post  Kate1981 on Mon Nov 12, 2012 5:26 pm

Hi

I started taking Lyrica 3 weeks ago im up to 300mg per day and it has definetly made a big difference to the pain. I was even able to have intercourse for the first time since I was diagnosed with minimal pain. The side effects arnt great dizziness and constipation but these are better than having that awful permanent stabbing inside me. Keep me posted how you go with it

Kate1981

Posts : 88
Join date : 2012-08-17
Location : Manchester, UK

View user profile

Back to top Go down

Re: new medication..Lyrica!

Post  Sarah001 on Mon Nov 12, 2012 9:18 pm

I've been on 450mg of Lyrica for ages, weight gain has been a real problem though and I've gained a stone and a half. Neutral It does help me with the diffuse burning I have in the external areas but not the constant rawness I feel in the vestibule so it's been partially effective. I was dizzy in the beginning but soon got over it however the dry mouth I already had from Ami is much much worse now I take both.
avatar
Sarah001

Posts : 1163
Join date : 2010-06-11
Age : 44
Location : UK

View user profile

Back to top Go down

Re: new medication..Lyrica!

Post  Sponsored content


Sponsored content


Back to top Go down

Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum